Synchronization of Diffusively Coupled Systems on Compact Riemannian Manifolds in the Presence of Drift. Montenbruck, J. M.; Bürger, M.; and Allgöwer, F. Syst.\ Contr.\ Lett., 76:19-27, 2015.
bibtex   
@ARTICLE{ist:montenbruck15d,
  author = {Montenbruck, J. M. and B{\"u}rger, M. and Allg{\"o}wer, F.},
  title = {Synchronization of Diffusively Coupled Systems on Compact Riemannian
	Manifolds in the Presence of Drift},
  journal = {Syst.\ Contr.\ Lett.},
  year = {2015},
  volume = {76},
  pages = {19-27},
  pubtype = {journal}
}
Downloads: 0